# SDR SWAA2021050359574

- Difficulty date: March 25, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS986 ON SILL DRAIN BLADDER AFT CARGO COMPARTMENT / REPLACED ANGLE-SUPPORT (BRACKET) LOCATED BS 986 ON SILL DRAIN BLADDER AFT CARGO COMPARTMENT (1EA) IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 417A2106 REV D
